Geometric structures on the orbits of loop diffeomorphism groups and related "heavenly-type" Hamiltonian systems. I / Hentosh, O. Ye., Prykarpatskyi, Ya. A., Balinskyi, O. A., Prykarpatskyi, A. K. (2022)
Ukrainian

English  Ukrainian Mathematical Journal   /     Issue (2022, 74 (8))

Hentosh O. Ye., Prykarpatskyi Ya. A., Balinskyi O. A., Prykarpatskyi A. K.
Geometric structures on the orbits of loop diffeomorphism groups and related "heavenly-type" Hamiltonian systems. I


Download publication will be available after 09/01/2024 р., in 189 days

Cite:
Hentosh, O. Ye., Prykarpatskyi, Ya. A., Balinskyi, O. A., Prykarpatskyi, A. K. (2022). Geometric structures on the orbits of loop diffeomorphism groups and related "heavenly-type" Hamiltonian systems. I. Ukrainian Mathematical Journal, 74 (8), 1029-1059. http://jnas.nbuv.gov.ua/article/UJRN-0001354382 [In Ukrainian].

 

Institute of Information Technologies of VNLU


+38 (044) 525-36-24
Ukraine, 03039, Kyiv, Holosiivskyi Ave, 3, room 209